# SDR SWAA2022022173744

- Difficulty date: February 17, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737*
- Aircraft serial: 29818
- Aircraft time: 68,081 hours, 40,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Aft Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN IN AFT GALLET NEAR SERVICE DOOR LOOSE / [01] R/R'D AFT GALLEY SERVICE DOOR EMERGENCY EXIT ASSY AS PER AMM 33-51-01
